# SDR AALA20030504

- Difficulty date: April 27, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT TAIL COMPARTMENT WALKWAY EMERGENCY EXIT LIGHT INOPERATIVE.  REPINNED AFT TAIL COMPARTMENT WALKWAY EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
